On pseudo maximum likelihood estimation for multivariate time series models with conditional heteroskedasticity

Shuangzhe Liu, Heinz Neudecker

    Research output: Contribution to journalArticle

    4 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)2556-2565
    Number of pages10
    JournalMathematics and Computers in Simulation
    Volume79
    Issue number8
    DOIs
    Publication statusPublished - 2009

    Cite this

    @article{10e01a4982f1457091d788786e1010fa,
    title = "On pseudo maximum likelihood estimation for multivariate time series models with conditional heteroskedasticity",
    author = "Shuangzhe Liu and Heinz Neudecker",
    year = "2009",
    doi = "10.1016/j.matcom.2008.12.008",
    language = "English",
    volume = "79",
    pages = "2556--2565",
    journal = "Mathematics and Computers in Simulation",
    issn = "0378-4754",
    publisher = "Elsevier",
    number = "8",

    }

    On pseudo maximum likelihood estimation for multivariate time series models with conditional heteroskedasticity. / Liu, Shuangzhe; Neudecker, Heinz.

    In: Mathematics and Computers in Simulation, Vol. 79, No. 8, 2009, p. 2556-2565.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On pseudo maximum likelihood estimation for multivariate time series models with conditional heteroskedasticity

    AU - Liu, Shuangzhe

    AU - Neudecker, Heinz

    PY - 2009

    Y1 - 2009

    U2 - 10.1016/j.matcom.2008.12.008

    DO - 10.1016/j.matcom.2008.12.008

    M3 - Article

    VL - 79

    SP - 2556

    EP - 2565

    JO - Mathematics and Computers in Simulation

    JF - Mathematics and Computers in Simulation

    SN - 0378-4754

    IS - 8

    ER -